# SDR R61A2023031300171

- Difficulty date: February 20, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII, CORROSION FOUND ON R/H SHEAR WEB BETWEEN FR 87- FR88.  CFIII, CORRODED R/H SHEAR WEB BTWN FR 87 - FR88 REPLACED IAW ERJ 175 SRM 51-42-01
